# SDR 2006UALA00083

- Difficulty date: January 17, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 847 Str 22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 22R CRACKED STA 847, 6 INCHES AFT OF PIT DOOR CUTOUT.  *S/D*  FABRICATED AND INSTALLED STR REPAIR REF SRM 53-00-03 REPAIR 1.
